Alopecia is found among people who take Glimepiride, especially for people who are female, 60+ old , have been taking the drug for 5 - 10 years, also take medication Lisinopril, and have Diabetes mellitus . We study 12,102 people who have side effects while taking Glimepiride from FDA and social media. Among them, 43 have Alopecia. Find out below who they are, when they have Alopecia and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Glimepiride has active ingredients of glimepiride. It is often used in diabetes. (latest outcomes from Glimepiride 12,741 users)
Alopecia (absence of hair from areas of the body) has been reported by people with loss of libido, rashes, drug ineffective, high blood pressure, erection problems (latest reports from 51,225 Alopecia patients).
On Aug, 27, 2016
12,102 people reported to have side effects when taking Glimepiride.
Among them, 43 people (0.36%) have Alopecia
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Hello...I've been on Glimeparide for about a year now and with exercise and not going crazy with diet I've gotten my a1c down to 6.3 at last testing. My morning numbers are 160-180 until I get up and moving around then it goes down to 130-140 or lower if I'm playing golf. I have just been given tamsulosin and for the first few days I was moderately dizzy, but that seems to be less than at first. My question is,, my morning blood sugar is now 200-250 with no change in diet or exercise. It comes down to my "normal" range within a few hours. Is it normal to have higher numbers while on Tamulosin??? Thanks, Jim
I am 35 y old woman and takeing bisoprolol furmate for 2 months now 5mg once a day, also had propranol 80mg for a month before , is possible that I'm loosing my hair and weight [10kg in 3 months) becouse I am taking bisoprolol or that's the efect of propranol? thank You for support
Since beginning anastrozole April 1, 2016 for Breast Cancer, I have had noticable thinning of my skin, veins and hair, vaginal and skin dryness, extreme fatigue, increased migraines and joint pain. Then suddenly on June 21, 2016 I experienced a gastrointestinal angiodysplasia hemorrhage. Has ...
Hi, I'm a 66 year old female who has been on Pradaxa for about four months. I suffer from AFib and also take Flecanaide. I've noticed lately that my hair seems thinner and drier. Any opinions would be much appreciated, thank you, Gracey
Hello, My name is Carla. Without going in to a long drawn out explanation as to why I am contacting you I will get right to the point. After a demo of the liquid Qunol CoQ10 at Costco, I bought a bottle. It lasted about one month and then I went back and bought another bottle. I am a ...
Hello...I've been on Glimeparide for about a year now and with exercise and not going crazy with diet I've gotten my a1c down to 6.3 at last testing. My morning numbers are 160-180 until I get up and moving around then it goes down to 130-140 or lower if I'm playing golf. I have just been given ...
Hello, I am a woman in her early 70's who lives in Seattle, although I am originally from Boston. I have been taking Ariprazole for about 12 years along with other psychotropic drugs. I was diagnosed with bipolar disorder about the same time, although I have experienced depression for at ...
I been taking Gabapentin for about 9 months and my hair is thinning badly and looks horrible. I have stopped taking the medication for a week now. I want to know if my hair will get back to normal in time?
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.